zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Coincidence and fixed points in symmetric spaces under strict contractions. (English) Zbl 1098.54033
The authors give some results on coincidence and common fixed points for a generalized contractive pair of operators without continuity requirements. The results are given in symmetric and semimetric spaces.

54H25Fixed-point and coincidence theorems in topological spaces
54E25Semimetric spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Aamri, M.; El Moutawakil, D.: Some new common fixed point theorems under strict contractive conditions. J. math. Anal. appl. 270, 181-188 (2002) · Zbl 1008.54030
[2] Jachymski, J.: Common fixed point theorems for some families of maps. Indian J. Pure appl. Math. 25, 925-937 (1994) · Zbl 0811.54034
[3] Jungck, G.: Compatible mappings and common fixed points. Internat. J. Math. math. Sci. 9, 771-779 (1986) · Zbl 0613.54029
[4] Jungck, G.: Common fixed points for noncontinuous non-self maps on nonmetric spaces. Far east J. Math. sci. 4, 199-225 (1996) · Zbl 0928.54043
[5] Jungck, G.; Moon, K. B.; Park, S.; Rhoades, B. E.: On generalization of the mier -- Keeler type contraction maps: corrections. J. math. Anal. appl. 180, 221-222 (1993) · Zbl 0790.54055
[6] Pant, R. P.: Common fixed points of noncommuting mappings. J. math. Anal. appl. 188, 436-440 (1994) · Zbl 0830.54031
[7] Pant, R. P.: Common fixed points of sequence of mappings. Ganita 47, 43-49 (1996) · Zbl 0892.54028
[8] Pant, R. P.: Common fixed points of contractive maps. J. math. Anal. appl. 226, 251-258 (1998) · Zbl 0916.54027
[9] Pant, R. P.: R-weak commutativity and common fixed points. Soochow J. Math. 25, 37-42 (1999) · Zbl 0918.54038
[10] Pant, R. P.; Pant, V.: Common fixed points under strict contractive conditions. J. math. Anal. appl. 248, 327-332 (2000) · Zbl 0977.54038
[11] Pant, R. P.; Pant, V.; Jha, K.: Note on common fixed points under strict contractive conditions. J. math. Anal. appl. 274, 879-880 (2002) · Zbl 1090.54510
[12] Wilson, W. A.: On semi-metric spaces. Amer. J. Math. 53, 361-373 (1931) · Zbl 0001.22804